# SDR MASA200602314

- Difficulty date: September 18, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 9,563 hours, 6,412 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7234 DEN.  INBOARD FLIGHT SPOILER AND INBOARD SPOILERON CAUTION MESSAGES.  MX RESET SYSTEM.
